# SDR MASA2009011500023

- Difficulty date: January 15, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 16,631 hours, 16,210 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 0988B
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 20,082 hours, 16,343 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ASH 7108 ORD-ROC.  CREW DECLARED AN EMERGENCY DUE TO A FLAP FAIL.  AIRCRAFT FERRIED TO ORD WHERE MX REPLACED RT BPSU.
